American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] P. Filliman. The extreme projections of the regular simplex . Trans. Amer. Math. Soc. 317 (1990) 611-629. MR 989573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Egon Schulte. Generating combinatorial complexes of polyhedral type . Trans. Amer. Math. Soc. 309 (1988) 35-50. MR 933324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Walter Whiteley. Infinitesimally rigid polyhedra. II. Modified spherical frameworks . Trans. Amer. Math. Soc. 306 (1988) 115-139. MR 927685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ralph Alexander. Lipschitzian mappings and total mean curvature of polyhedral surfaces. I . Trans. Amer. Math. Soc. 288 (1985) 661-678. MR 776397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter Whiteley. Infinitesimally rigid polyhedra. I. Statics of frameworks . Trans. Amer. Math. Soc. 285 (1984) 431-465. MR 752486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Paul H. Edelman. A partial order on the regions of ${\bf R}\sp{n}$ dissected by hyperplanes . Trans. Amer. Math. Soc. 283 (1984) 617-631. MR 737888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Curtis Greene and Thomas Zaslavsky. On the interpretation of Whitney numbers through arrangements of hyperplanes, zonotopes, non-Radon partitions, and orientations of graphs . Trans. Amer. Math. Soc. 280 (1983) 97-126. MR 712251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anders Björner and Michelle Wachs. On lexicographically shellable posets . Trans. Amer. Math. Soc. 277 (1983) 323-341. MR 690055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. B. Richmond and N. C. Wormald. The asymptotic number of convex polyhedra . Trans. Amer. Math. Soc. 273 (1982) 721-735. MR 667170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Anders Björner. Shellable and Cohen-Macaulay partially ordered sets . Trans. Amer. Math. Soc. 260 (1980) 159-183. MR 570784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Walter Meyer. Indecomposable polytopes . Trans. Amer. Math. Soc. 190 (1974) 77-86. MR 0338929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1